Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 41, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Sep 15, 2010, 1:30 PM CDT for Pottawatomie County, Kansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2010, 1:30 PM CDT (18:30 UTC)
- Expired
- Sep 15, 2010, 3:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Pottawatomie County, KS
The radar
The Topeka radar (KTWX), 48 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
218
WGUS53 KTOP 151830
FFWTOP
KSC149-152030-
/O.NEW.KTOP.FF.W.0041.100915T1830Z-100915T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
130 PM CDT WED SEP 15 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
* UNTIL 330 PM CDT
* AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OF ONE TO TWO INCHES PER HOUR FROM A LINE OF
THUNDERSTORMS REPEATEDLY MOVING OVER THE WARNED AREA. THESE
EXTREME RAINFALL RATES WILL CAUSE FLASH FLOODING OF CREEKS...
STREAMS...AND DRAINAGES.
* LOCATIONS IMPACTED INCLUDE...
EMMETT...
OLSBURG...
WESTMORELAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IS POSSIBLE IN THE
WARNED AREA THROUGH 3 PM.
&&
LAT...LON 3944 9603 3923 9603 3927 9635 3937 9669
3939 9671 3944 9671 3949 9665 3952 9663
$$
BARJENBRUCH1 follow-up statement
224
WGUS73 KTOP 152025
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
325 PM CDT WED SEP 15 2010
KSC149-152036-
/O.EXP.KTOP.FF.W.0041.000000T0000Z-100915T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATOMIE-
325 PM CDT WED SEP 15 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 330 PM CDT FOR CENTRAL
POTTAWATOMIE COUNTY...
AT 326 PM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING
IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO
RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT.
LAT...LON 3944 9603 3923 9603 3927 9635 3937 9669
3939 9671 3944 9671 3949 9665 3952 9663
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 12:50 PM CDT, 40 minutes earlier.
Area forecast discussion, Sep 15, 12:50 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1250 PM CDT WED SEP 15 2010 .UPDATE... UPDATED FOR 18 UTC AVIATION FORECAST...AS WELL AS SOME SHORT TERM FORECAST UPDATES. && .DISCUSSION... MORNING THUNDERSTORMS HAVE BEEN EFFICIENT RAIN PRODUCERS...AND HAVE BEEN QUITE EFFECTIVE IN TERMS OF GROUND SATURATION. WITH SOIL CONDITIONS SATURATED...AND MANY STREAMS ALREADY ELEVATED...HAVE ISSUED A FLASH FLOOD WATCH IN EFFECT THROUGH MIDNIGHT TONIGHT. EXPECT FURTHER THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE REGION. ALSO EXPECT SOME TRAINING OF THE STORMS OVER PARTS OF EAST CENTRAL KANSAS THAT HAVE SEEN SOME OF THE HEAVIEST RAINFALL THIS MORNING. PWAT VALUES ARE APPROACHING 2 INCHES AND WILL REMAIN ELEVATED PRIOR TO FRONTAL PASSAGE LATE THIS EVENING. IN TERMS OF CONVECTIVE WEATHER...A LOT OF THE SEVERE WEATHER POTENTIAL HINGES ON AMOUNT OF DAYTIME HEATING THAT CAN BE ACHIEVED PRIOR TO COLD FRONT ARRIVAL. SHALLOW STRATUS IS ERODING OVER THE WESTERN PARTS OF THE CWA AND WOULD EXPECT THIS TO BE THE AREA WITH THE GREATEST INSTABILITY BY MID AFTERNOON. WILL HAVE A FEW WEAK OUTFLOW BOUNDARIES IN PLACE ACROSS THE CWA AS WELL...AND DESPITE SLIGHTLY VEERING WINDS BY AFTERNOON...EXPECT A LOW END TORNADO THREAT. THIS WILL PRIMARILY OCCUR WITH ANY ISOLATED SUPERCELL STRUCTURES THAT ARE ABLE TO REMAIN ISOLATED THE LONGEST. OTHERWISE...HAIL UP TO GOLFBALL SIZE WILL BE POSSIBLE WITH ANY SUPERCELLS AND DAMAGING WIND POTENTIAL WILL EXIST THROUGH THE EVENING. CLEARLY...UNCERTAINTY EXISTS IN THIS SITUATION...BUT WITH SUCH STRONG UPPER LEVEL DYNAMICS APPROACHING THE REGION...DO ANTICIPATE AT LEAST SOME STRONG TO SEVERE CONVECTIVE DEVELOPMENT THIS AFTERNOON AND EVENING...WITH THE BEST CHANCES FOR SEVERE WEATHER SOUTHEAST OF A HOLTON TO ABILENE LINE. BARJENBRUCH && .AVIATION... COMPLICATED TAF WITH NUMEROUS CONVECTIVE INFLUENCES IN THE NEXT 12 HOURS. TS WILL LIKELY AFFECT TOP AND FOE THROUGH 20Z WHILE REMAINING JUST NORTH OF MHK. WOULD NOT BE SURPRISED TO SEE A STRAY TS DEVELOP OVER ANY OF THESE SITES AT ANY TIME HOWEVER. COLD FRONT WILL MOVE THROUGH ALL TAF SITES BY LATE EVENING WITH TS POSSIBLE ONCE AGAIN ALONG THE FRONT AND WINDS SWITCHING TO NW IN ITS WAKE. EXPECT WINDS TO REMAIN IN THE 5 TO 10 KT RANGE OVERNIGHT...BUT IF WINDS BECOME CALM...WOULD EXPECT FOG NEAR SUNRISE. HAVE GREATER CONFIDENCE AT THIS TIME IN WINDS REMAINING HIGH ENOUGH TO MITIGATE FOG POTENTIAL. BARJENBRUCH && .PREV DISCUSSION... /ISSUED 652 AM CDT WED SEP 15 2010/ EARLY THIS MORNING AN MCS WAS MOVING EAST AND SOUTHEAST ACROSS NORTH CENTRAL AND CENTRAL KS. THERE HAS NOT BEEN ANY DAMAGING WIND REPORTS IN THE LAST FEW HOURS. IR SHOWED THAT CLOUD TOPS WERE COOLING AND RADAR REFLECTIVITY IS HINTING AT THE DEVELOPMENT OF A RIJ DEVELOPING ACROSS NORTHERN RUSSEL AND SOUTHERN OSBORN COUNTIES. IF WINDS CAN PENETRATE THE INVERSION THERE COULD BE SOME 60 MPH WIND REPORTS INTO NORTHERN LINCOLN COUNTY. WE'LL HAVE TO MONITOR THIS QLCS TO SEE IF IT INCREASES IN INTENSITY. THE RUC HAD THE BEST INITIALIZATION WITH THIS COMPLEX AND SHOWED THE BETTER ENVIRONMENT OF 0-3KM SRH OF 120-150 J/KG AND MUCAPE OF 2-2.5K J/KG OVER CENTRAL KS...TRANSLATING EAST ACROSS THE SOUTHWEST COUNTIES THROUGH 12Z. THEREFORE...THE MCS MAY MAINTAIN ITSELF AS IT HEADS EASTWARD INTO THE SOUTHWEST COUNTIES OF THE CWA. THIS MCS WILL BRING MODERATE TO HEAVY RAINFALL ACROSS THE SOUTHERN HALF OF THE CWA THIS MORNING. 6 HOURLY FFG IS ABOUT 2 TO 4 INCHES ACROSS THE SOUTHERN AND CENTRAL COUNTIES OF THE CWA. I GAVE SOME THOUGHT TO A FLASH FLOOD WATCH...BUT MY THINKING IS THE HEAVIEST RAINFALL WILL FALL ACROSS THE SOUTHERN HALF OF THE CWA. THE MCS WILL MOVE ACROSS THE SOUTHERN HALF OF THE CWA THIS MORNING AND AN OFB WILL PUSH SOUTHWARD ACROSS SOUTH CENTRAL KS. I'M NOT SURE IF WE WILL RECOVER FROM THE CLOUDS AND OUTFLOW IN TIME FOR STRONG TO SEVERE THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON HOURS. ATTM...IT WILL BE MORE OF A MESOSCALE FORECAST TO WHERE IN THE CWA SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL DEVELOP...OR THEY MAY REDEVELOP JUST SOUTH AND EAST OF THE CWA. IF SKIES CLEAR THE RESULTING INSOLATION THIS AFTERNOON WILL HELP DESTABILIZE THE ATMOSPHERE. THE NAM AND GFS SHOW MLCAPE OF 2.5 TO 3.5K J/KG THIS AFTERNOON ACROSS THE CWA AND 0-3KM SRH BETWEEN 150 TO 250 J/KG. ONCE AGAIN THIS COULD ALL CHANGE AFTER THE MCS MOVES EAST ACROSS THE SOUTHERN CWA THIS MORNING. HIGHS TODAY WILL BE DEPENDENT ON CLOUD COVER. GIVEN SOME AFTERNOON CLEARING HIGHS SHOULD REACH THE MID TO UPPER 80S. AN H5 TROUGH WILL MOVE ACROSS THE CENTRAL PLAINS LATER THIS AFTERNOON AND BRING A COLD FRONT SOUTHEAST ACROSS THE CWA DURING THE AFTERNOON AND EARLY EVENING HOURS. AGAIN...IF WE RECOVER AHEAD OF THE SFC FRONT INSTABILITY AND VERTICAL WIND SHEAR PROFILES WILL CREATE A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS. INITIALLY THESE STORM COULD BE SUPERCELL THUNDERSTORMS...BUT SHOULD CONGEAL INTO A SQUALL LINE ALONG THE FRONT. THE FRONT WILL PUSH SOUTHEAST OF THE CWA TONIGHT BRINGING AN END TO THE THUNDERSTORMS. A SLIGHTLY COOLER AND DRIER AIRMASS WILL MOVE ACROSS THE CWA FOR THURSDAY AND FRIDAY WITH HIGHS IN THE MID TO UPPER 70S ON THURSDAY AND LOWER 80S ON FRIDAY. ZONAL FLOW WILL CAUSE A LEE SFC TROUGH TO DEVELOP ACROSS THE HIGH PLAINS. THE RESULTING SOUTHERLY LOW-LEVEL FLOW WILL ADVECT DEEPER MOISTURE NORTHWARD ACROSS THE PLAINS. ATTM...THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE NORTH OF A SFC WARM FRONT ACROSS SOUTHERN AND CENTRAL NE. THERE MAY BE A SLIGHT CHANCE FOR THUNDERSTORMS OVER THE WEEKEND ACROSS THE NORTHERN COUNTIES OF THE CWA. HIGHS WILL WARM INTO THE MID TO UPPER 80S OVER THE WEEKEND INTO EARLY NEXT WEEK. GARGAN && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL MIDNIGHT THURSDAY FOR KSZ026-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056- KSZ058-KSZ059. &&
Hazardous weather outlook, Sep 15, 1:08 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 108 PM CDT WED SEP 15 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-161815- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 108 PM CDT WED SEP 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KANSAS...NORTH CENTRAL KANSAS AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA THIS AFTERNOON WITH THE STRONGEST STORMS THROUGH 3 PM CAPABLE OF PRODUCING TORRENTIAL RAINFALL...HAIL UP TO QUARTER SIZE AND WINDS UP TO 50 MPH. MORE ORGANIZED THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG AND AHEAD OF A COLD FRONT FROM MID AFTERNOON THROUGH THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO GOLFBALL SIZE...DAMAGING WINDS UP TO 70 MPH...AND WILL POSE A LOW END THREAT FOR ISOLATED TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE SOUTHEAST OF A LINE FROM ABILENE TO HOLTON. FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY OVER PARTS OF EAST CENTRAL KANSAS THAT HAVE RECEIVED HEAVY RAINFALL ALREADY TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST KANSAS FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Sep 15, 10:49 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1049 AM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM HAIL SE ESKRIDGE 38.86N 96.10W
09/15/2010 E1.00 INCH WABAUNSEE KS TRAINED SPOTTER
MOSTLY NICKEL SIZED WITH SOME QUARTER SIZED HAIL MIXED
IN.
&&
JLSpecial weather statement, Sep 15, 11:05 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1105 AM CDT WED SEP 15 2010
KSZ037-038-054-055-151630-
LYON-MORRIS-OSAGE-WABAUNSEE-
1105 AM CDT WED SEP 15 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN
WABAUNSEE...MORRIS...OSAGE AND NORTHERN LYON COUNTIES...
THROUGH 1130 AM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
SOUTHEAST AT 25 MPH ACROSS PORTIONS OF SOUTHEASTERN WABAUNSEE...
MORRIS...OSAGE AND NORTHERN LYON COUNTIES. RADAR INDICATED...AND
SPOTTERS REPORTED THAT THESE STORMS ARE CAPABLE OF PRODUCING NICKEL
SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL.
SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE BURLINGAME...
SCRANTON...BUSHONG...ALLEN...ADMIRE...DUNLAP...OSAGE CITY AND
LYNDON. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 138
AND 165 COULD ALSO BE AFFECTED.
&&
LAT...LON 3850 9635 3851 9680 3866 9693 3870 9692
3887 9585 3886 9582 3863 9550
TIME...MOT...LOC 1605Z 334DEG 20KT 3876 9594 3861 9682Local storm report, Sep 15, 11:10 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1110 AM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HEAVY RAIN GLASCO 39.36N 97.84W
09/15/2010 M2.41 INCH CLOUD KS CO-OP OBSERVER
&&
MRCSpecial weather statement, Sep 15, 11:32 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1132 AM CDT WED SEP 15 2010
KSZ037-054-055-151700-
LYON-MORRIS-OSAGE-
1132 AM CDT WED SEP 15 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRIS...WESTERN OSAGE
AND NORTHERN LYON COUNTIES...
THROUGH NOON CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST
AT 25 MPH ACROSS PORTIONS OF SOUTHERN MORRIS...CENTRAL OSAGE AND
NORTHERN LYON COUNTIES. RADAR AND SPOTTERS INDICATED THESE STORMS
ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS UP TO 40 MPH AND
TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
AMERICUS...READING...MELVERN AND OLIVET. MOTORISTS ALONG THE KANSAS
TURNPIKE BETWEEN MILE MARKERS 129 AND 147 COULD ALSO BE AFFECTED.
&&
LAT...LON 3851 9636 3851 9679 3857 9688 3868 9586
3848 9560 3842 9636
TIME...MOT...LOC 1631Z 318DEG 20KT 3861 9583 3857 9628
3852 9675Special weather statement, Sep 15, 12:25 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1225 PM CDT WED SEP 15 2010 KSZ023-151800- POTTAWATOMIE- 1225 PM CDT WED SEP 15 2010 ...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE COUNTY... THROUGH 100 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 50 MPH ACROSS PORTIONS OF CENTRAL POTTAWATOMIE COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ONAGA AND EMMETT. && LAT...LON 3927 9603 3931 9660 3947 9659 3951 9603 TIME...MOT...LOC 1725Z 269DEG 44KT 3940 9647
Local storm report, Sep 15, 1:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
108 PM CDT WED SEP 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HEAVY RAIN 1 SSW GREELEY 38.35N 95.13W
09/15/2010 M3.75 INCH ANDERSON KS TRAINED SPOTTER
RAIN TOTAL SINCE 7 AM
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 3:39 AM CDT | Special Weather Statement | TOP | Cloud, Ottawa | 51 min |
| Sep 15, 4:29 AM CDT | Special Weather Statement | TOP | Dickinson, Ottawa | 46 min |
| Sep 15, 5:06 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 6 hr |
| Sep 15, 5:19 AM CDT | Special Weather Statement | TOP | Dickinson, Morris | 41 min |
| Sep 15, 10:30 AM CDT | Special Weather Statement | TOP | Morris | 30 min |
| Sep 15, 10:58 AM CDT | Areal Flood Warning | TOP | Cloud, Ottawa | 4 hr |
| Sep 15, 11:05 AM CDT | Special Weather Statement | TOP | Morris, Osage | 25 min |
| Sep 15, 11:32 AM CDT | Special Weather Statement | TOP | Lyon | 28 min |
| Sep 15, 12:01 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Jefferson, Lyon and 3 more | 9 hr |
| Sep 15, 12:25 PM CDT | Special Weather Statement | TOP | Pottawatomie | 35 min |
| Sep 15, 12:31 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 29 min |
| Sep 15, 12:55 PM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Franklin | 110 min |
| Sep 15, 2:14 PM CDT | Areal Flood Advisory | TOP | Jackson | 2 hr |
| Sep 15, 2:59 PM CDT | Areal Flood Warning | TOP | Anderson, Franklin | 3 hr |
| Sep 15, 4:01 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 38 hr |
| Sep 15, 5:29 PM CDT | Areal Flood Advisory | TOP | Dickinson | 91 min |
| Sep 15, 5:31 PM CDT | Special Weather Statement | TOP | Wabaunsee | 29 min |
| Sep 15, 5:34 PM CDT | Flash Flood Warning | TOP | Osage, Shawnee, Wabaunsee | 3 hr |
| Sep 15, 5:54 PM CDT | Flash Flood Warning | TOP | Douglas | 3 hr |
| Sep 15, 6:28 PM CDT | Special Weather Statement | TOP | Lyon | 32 min |
| Sep 15, 6:59 PM CDT | Special Weather Statement | TOP | Osage | 31 min |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.